Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive

Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-7211

Kappeler, T; Serier, F; Topalov, P (2008). On the symplectic phase space of KdV. Proceedings of the American Mathematical Society, 136(5):1691-1698.

[img] PDF (Verlags-PDF) - Registered users only
1MB

View at publisher
[img]
Preview
Accepted Version
PDF
163kB

Abstract

We prove that the Birkhoff map $ \Omega$ for KdV constructed on $ H^{-1}_0(\mathbb{T})$ can be interpolated between $ H^{-1}_0(\mathbb{T})$ and $ L^2_0(\mathbb{T})$. In particular, the symplectic phase space $ H^{1/2}_0(\mathbb{T})$ can be described in terms of Birkhoff coordinates.

Citations

2 citations in Web of Science®
2 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

28 downloads since deposited on 14 Jan 2009
4 downloads since 12 months

Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Language:English
Date:2008
Deposited On:14 Jan 2009 16:04
Last Modified:23 Nov 2012 14:11
Publisher:American Mathematical Society
ISSN:0002-9939
Additional Information:First published in Kappeler, T; Serier, F; Topalov, P (2008). On the symplectic phase space of KdV. Proceedings of the American Mathematical Society, 136(5):1691-1698, published by the American Mathematical Society.
Publisher DOI:10.1090/S0002-9939-07-09120-4
Related URLs:http://arxiv.org/abs/0710.1381

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page